Some 2+1 dimensional super-integrable systems

Yufeng Zhang*, Hon Wah TAM, Jianqin Mei

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

3 Citations (Scopus)


In the article, we make use of the binormial-residue- representation (BRR) to generate super 2+1 dimensional integrable systems. Using these systems, we can deduce a super 2+1 dimensional AKNS hierarchy, which can be reduced to a super 2+1 dimensional nonlinear Schrodinger equation. In particular, two main results are obtained. One of them is a set of super 2+1 dimensional integrable couplings. The other one is a 2+1 dimensional diffusion equation. The Hamiltonian structure of the super 2+1 dimensional hierarchy is derived by using the super-trace identity.

Original languageEnglish
Pages (from-to)791-796
Number of pages6
JournalZeitschrift fur Naturforschung - Section A Journal of Physical Sciences
Issue number10
Publication statusPublished - 2015

Scopus Subject Areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

User-Defined Keywords

  • Hamiltonian Structure
  • Super 2+1 Dimensional Equation
  • Super Lie Algebra


Dive into the research topics of 'Some 2+1 dimensional super-integrable systems'. Together they form a unique fingerprint.

Cite this